# SDR AALA20040901

- Difficulty date: August 25, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Engine: Ge CF680C2B6
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 28, 29, AND 30AB INOPERATIVE.  RESECURED CONNECTOR AT SEAT 28AB FOR EMERGENCY LIGHTS AT SEAT ROWS 28 THROUGH 30AB. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
